Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 26, 2014, 8:31 PM CDT for Starr County, Texas. It was in force for 119 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2014, 8:31 PM CDT (01:31 UTC)
- Expired
- Sep 26, 2014, 10:30 PM CDT
- In force
- 119 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Starr County, TX
The radar
The Brownsville radar (KBRO), 147 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:55 PM CDT | FLASH FLOOD | Rio Grande City, TX | RIO GRANDE CITY SHERIFFS OFFICE REPORTS EMBASSY STREET CLOSED DUE TO FLOODING. ALSO HOUSE FLOODED ON CENICA STREET. LOS OLMOS CREEK ALSO OUT OF BANKS...DEPTH OF FLOODWATER UNKNOWN. |
| Sep 26, 9:34 PM CDT | FLASH FLOOD | Rio Grande City, TX | STARR COUNTY SHERIFFS OFFICE REPORTS LOS OLMOS CREEK IS 2 TO 3 FEET ABOVE ITS BANK IN THE LAS LOMAS AREA. LAS LOMAS NEIGHBORHOOD FLOODED...DEPTH OF FLOODWATER UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
378
WGUS54 KBRO 270131
FFWBRO
TXC427-270330-
/O.NEW.KBRO.FF.W.0014.140927T0131Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
831 PM CDT FRI SEP 26 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL STARR COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...RIO GRANDE CITY...EL SAUZ.
* UNTIL 1030 PM CDT
* AT 828 PM CDT...RADAR CONTINUED TO INDICATE HEAVY RAINFALL OVER
RIO GRANDE CITY AND CENTRAL STARR COUNTY. THIS RAINFALL IS EXPECTED
TO CONTINUE FOR AT LEAST ANOTHER HOUR. LAW ENFORCMENT IN RIO GRANDE
CITY REPORTS THE LOS OLMOS CREEK HAS LEFT ITS BANKS AND THIS CREEK
WILL LIKELY CONTINUE TO RISE AND THREATEN PROPERTY AND ROADWAYS IN
RIO GRANDE CITY AND LAS LOMAS.
WATER LEVELS WILL BE HIGH ENOUGH TO THREATEN PROPERTY AND MAY CROSS
HIGHWAY 83 AND 755.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9883 2635 9884 2636 9888
$$
JGG3 follow-up statements
209
WGUS74 KBRO 270205
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
905 PM CDT FRI SEP 26 2014
TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
905 PM CDT FRI SEP 26 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...
AT 903 PM CDT...LAW ENFORCEMENT IN RIO GRANDE CITY REPORTED ROAD
CLOSURES DUE TO FLOODING ON THE EAST SIDE OF RIO GRANDE CITY. THE
LOS OLMOS CREEK HAS LEFT ITS BANKS AND WATER WAS ENTERING A HOME AT
ONE LOCATION. VERY HEAVY RAINFALL IS CONTINUING IN RIO GRANDE CITY
WITH MODERATE RAINFALL CONTINUING BETWEEN EL SAUZ AND RIO GRANDE
CITY...ON THE LOS OLMOS CREEK.
WATER LEVELS ARE EXPECTED TO CONTINUE TO RISE AND THREATEN HOMES AND
BUSINESSES AND CROSS ROADWAYS AND HIGHWAYS IN CENTRAL AND
SOUTHEASTERN STARR COUNTY. RESIDENTS ALONG THE LOS OLMOS CREEK
SHOULD BE PREPARED TO MOVE TO HIGHER GROUND IMMEDIATELY.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
LOCATIONS AFFECTED INCLUDE...
RIO GRANDE CITY.
EL SAUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9883 2635 9884 2636 9888
$$
JGG739
WGUS74 KBRO 270235
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT FRI SEP 26 2014
TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
935 PM CDT FRI SEP 26 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...
THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE LAS LOMAS
NEIGHBORHOOD.
AT 933 PM CDT...EMERGENCY MANAGEMENT REPORTED THE LOS OLMOS CREEK
HAS RISEN TWO TO THREE FEET ABOVE ITS BANKS IN LAS LOMAS AND THE
ENTIRE NEIGHBORHOOD IS FLOODED WITH WATER ENTERING HOMES. HEAVY
RAINFALL CONTINUES IN THE NEIGHBORHOOD WITH MODERATE RAINFALL TO THE
NORTH CONTINUING TO FALL ONTO THE LOS OLMOS CREEK AND FLOODING WILL
LIKELY WORSEN.
THE CREEK WILL ALSO CONTINUE TO THREATEN HOMES AND BUSINESSES AS
WELL AS HIGHWAY 83 AND HIGHWAY 755 IN THE GREATER RIO GRANDE CITY
AREA.
LOCATIONS AFFECTED INCLUDE...
RIO GRANDE CITY.
EL SAUZ.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GARCIASVILLE...LA PUERTA...LAS LOMAS AND SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!
&&
LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9883 2635 9884 2636 9888
$$
JGG779
WGUS74 KBRO 270317
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1017 PM CDT FRI SEP 26 2014
TXC427-270330-
/O.CON.KBRO.FF.W.0014.000000T0000Z-140927T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARR TX-
1017 PM CDT FRI SEP 26 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL STARR COUNTY
UNTIL 1030 PM CDT...
THIS IS A PARTICULARLY DANGEROUS SITUATION FOR THE LAS LOMAS
NEIGHBORHOOD.
AT 1015 PM CDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS CARS HAD
BEEN FLOODED ON HIGHWAY 83 NEAR LAS LOMAS AND FLOODWATERS REMAINED
HIGH IN LAS LOMAS. THE HEAVIEST RAINFALL HAS MOVED SOUTH OF THE
RIVER FOR NOW WITH MODERATE RAINFALL CONTINUING OVER THE LOS OLMOS
CREEK. FLOODING AND DANGEROUS TRAVEL CONDITIONS WILL CONTINUE.
LOCATIONS AFFECTED INCLUDE...
RIO GRANDE CITY.
EL SAUZ.
OTHER LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...GARCIASVILLE...LA PUERTA...LAS LOMAS...HIGHWAY 755 AND
SANTA CRUZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD FLOODING IS OCCURRING OR WILL OCCUR SOON. NUMEROUS ROADS
WILL BE CLOSED...AND HOMES ESPECIALLY IN LOW LYING AREAS...WILL
BECOME INUNDATED. MOVE TO HIGHER GROUND IMMEDIATELY!
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
&&
LAT...LON 2667 9899 2654 9869 2626 9869 2627 9873
2629 9873 2629 9875 2630 9876 2631 9876
2631 9875 2632 9876 2632 9878 2636 9880
2636 9883 2635 9884 2636 9888
$$
JGGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:45 PM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, Sep 26, 2:45 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 245 PM CDT FRI SEP 26 2014 .SHORT TERM /NOW THROUGH SATURDAY NIGHT/...A LINE OF SCATTERED SHOWERS CONTINUES TO TREK WESTWARD ACROSS SOUTH TEXAS...REMNANTS OF THE LARGER ACTIVITY THAT WAS ACROSS THE GULF WATERS OVERNIGHT. ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE LATER TODAY AND TONIGHT AND CONTINUE INTO THE DAY SATURDAY. RIGHT NOW THE CUTOFF H5 LOW IS CENTERED DIRECTLY OVER THE BIG BEND REGION...WITH AN IMPULSE WRAPPING AROUND THE SOUTH SIDE HEADING INTO SOUTH TEXAS. COASTAL TROUGHING HAS DEVELOPED...AND IS VERY WEAK AS EXPECTED. THE IMPULSE WRAPPING INTO THE REGION WILL START TO ENHANCE ACTIVITY LATER TODAY AND CONTINUE INTO TOMORROW MORNING. WILL CONTINUE TO GO WITH GOOD CHANCE TONIGHT INTO TOMORROW MORNING. ANY SHOWER ACTIVITY WILL BRING HEAVY DOWNPOURS IN LOCALIZED LOCATIONS. MY ONE CONCERN IS THE AMOUNT OF DRY AIR WRAPPING AROUND THE H5 LOW...WHICH IS MAKING SIGNIFICANT PROGRESS AROUND THE SOUTHERN END. THE DRY AIR WOULD BE AN INHIBITING FACTOR TO WIDESPREAD SHOWERS...BUT WOULD ALSO INCREASE THE AMOUNT OF THUNDER IN THE REGION. SO CONTINUOUS RAINFALL NO LONGER A GIVEN ESPECIALLY FOR THE LATER HOUR TOMORROW. CLOUD COVER WILL BE THICK ENOUGH TOMORROW TO AGAIN HOLD HIGHS DOWN IN THE LOW 80S. .LONG TERM /SUNDAY THROUGH THURSDAY/...THE MID LEVEL LOW OVER CENTRAL TEXAS WILL EJECT NORTHEAST AS THE INVERTED SURFACE TROUGH OVER THE WESTERN GULF OF MEXICO BEGINS TO DISSIPATE SATURDAY NIGHT INTO SUN. LINGERING MOISTURE ACROSS THE CWA WILL SUPPORT ISOLATED SHOWERS AND THUNDERSTORMS SUNDAY. WEAK MID LEVEL RIDGING WILL BUILD ACROSS THE REGION SUNDAY INTO MONDAY AND TUESDAY...RESULTING IN DRIER WEATHER AND THE RETURN OF NEAR NORMAL HIGH TEMPERATURES. MID LEVEL RIDGING OVERHEAD WILL FLATTEN AND SHIFT EAST ON TUE... WITH A MORE ROBUST SOUTHEAST FLOW SETTING UP. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY AS MOISTURE INCREASES ACROSS THE AREA. LOW PRESSURE WILL DEVELOP OVER THE SOUTHERN PLAINS WEDNESDAY UNDER A MID LEVEL TROUGH... PREVIOUSLY A MID LEVEL LOW OVER NEVADA... SHIFTING EAST...WITH THE UNDERLYING LOW AND ATTACHED COLD FRNT MOVING MORE EAST TO WEST THAN SOUTH... BUT WITH THE FRONT MAKING IT INTO CENTRAL TEXAS BY THE END OF THE WEEK. && .MARINE... NOW THROUGH SATURDAY NIGHT...SHOWERS AND THUNDERSTORMS STILL A THREAT TONIGHT AS INSTABILITY FROM COASTAL TROUGH REMAINS IN PLACE. GENERAL LONG FETCH SEAS WILL RUN 4 TO 5 FEET...BUT AGITATION FROM SHOWERS AND THUNDERSTORMS WILL ADD ANOTHER FOOT TO WAVE HEIGHTS TONIGHT INTO TOMORROW. COASTAL TROUGH WILL CONTINUE TO PRODUCT WINDS OF 15 TO 20 KNOTS...SO MARINERS ARE ADVISED CAUTION. WITH SHOWER ACTIVITY CONTINUING THROUGH SATURDAY NIGHT...AGITATED SEAS WILL CONTINUE THROUGH MOST OF THE NIGHT. SUNDAY THROUGH TUESDAY...EXERCISE CAUTION CONDITIONS OVER THE GULF WILL EXTEND INTO SATURDAY NIGHT DUE TO SLIGHTLY STRONGER NORTHEAST WINDS AND ELEVATED SEAS. OTHERWISE...LIGHT TO MODERATE NORTHEAST TO EAST WINDS WILL PREVAIL SUNDAY THROUGH TUESDAY. MODERATE SEAS SATURDAY NIGHT WILL GRADUALLY DECREASE THROUGH THE PERIOD. RAIN CHANCES WILL BEGIN TO DECREASE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH EARLY NEXT WEEK. COASTAL FLOODING...A LONG FETCH OF BREEZY WINDS FROM THE EAST WILL OCCUR OVER THE ENTIRE GULF OF MEX THROUGH SATURDAY...WHILE ASTRONOMICAL HIGH TIDE RUN BETWEEN 1.4 AND 1.8 FEET ABOVE NORMAL. THE COMBO OF THE WINDS...PRODUCING ROUGH SWELLS FROM THE EAST AND THE HIGHER THAN NORMAL TIDES MAY PRODUCE SOME MINOR COASTAL FLOODING ON THE BEACHES THROUGH THE NEXT 36 HOURS...ESPECIALLY AT HIGH TIDE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 86 76 87 / 60 70 20 20 BROWNSVILLE 74 86 74 87 / 50 70 20 20 HARLINGEN 73 86 73 87 / 50 70 20 20 MCALLEN 73 87 73 87 / 60 60 20 20 RIO GRANDE CITY 73 85 73 86 / 60 60 20 20 SOUTH PADRE ISLAND 77 84 77 86 / 60 70 30 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 64/54/MARTINEZ
Hazardous weather outlook, Sep 26, 3:48 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 348 PM CDT FRI SEP 26 2014 TXZ248>257-272100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 348 PM CDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACH FOR THE REST OF TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL WITH POSSIBLE MINOR LOCALIZED FLOODING. MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES TONIGHT DUE TO ROUGH SWELLS AND HIGHER THAN NORMAL ASTRONOMICAL TIDES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ELEVATED RISK FOR RIP CURRENTS IS LIKELY AT LOCAL BEACHES SATURDAY AND SUNDAY. SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORMS ACTIVITY IS EXPECTED AGAIN SATURDAY. HEAVY RAINFALL IS AGAIN POSSIBLE WITH MINOR FLOODING OF LOW LYING AND POORLY DRAINING AREAS. MINOR COASTAL FLOODING IS POSSIBLE AT LOCAL BEACHES SATURDAY AND AGAIN SUNDAY DUE TO ROUGH SWELL AND HIGHER THAN NORMAL TIDES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-272100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 348 PM CDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 26, 5:46 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
546 PM CDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD RIO GRANDE CITY 26.38N 98.83W
09/26/2014 STARR TX LAW ENFORCEMENT
RIO GRANDE CITY POLICE REPORTS MAJOR STREET FLOODING
WIDESPREAD ACROSS THE CITY.
&&
EVENT NUMBER BRO1400069
JMSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:25 PM CDT | Areal Flood Advisory | BRO | Starr | 95 min |
| Sep 26, 10:24 PM CDT | Flash Flood Warning | BRO | Starr | 96 min |
| Sep 26, 11:54 PM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:39 AM CDT | Areal Flood Advisory | BRO | Starr | 111 min |
| Sep 27, 1:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 107 min |
| Sep 27, 2:33 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| Sep 27, 3:23 PM CDT | Flash Flood Warning | BRO | Hidalgo | 97 min |
| Sep 27, 3:33 PM CDT | Areal Flood Advisory | BRO | Cameron | 57 min |
| Sep 27, 3:46 PM CDT | Flash Flood Warning | BRO | Hidalgo | 104 min |
| Sep 27, 4:08 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 82 min |
| Sep 27, 5:14 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Sep 27, 5:54 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 9 hr |
| Sep 27, 6:36 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 84 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.